# SDR SWAA2019042632056

- Difficulty date: April 24, 2019
- Submitted: April 26, 2019
- Operation: Air carrier
- Aircraft: N7889A
- Make and model: Boeing 737-79L
- Aircraft serial: 34023
- Aircraft time: 32,862 hours, 19,352 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN R/H SIDE EMERGENCY EXIT WINDOW LIGHT INOP.    RELAMPED PASS. CABIN R/H SIDE EMERGENCY EXIT WINDOW LIGHT IAW AMM 33-51-11.
